Title: Problem 1892
Authors: Omey, Edward # ×
Issue Date: 4-Apr-2013
Publisher: Mathematics Magazine
Series Title: Mathematics Magazine vol:86 issue:2 pages:149-150
ISSN: 0025-570X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Centre for Quantitative Business Processes, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.